# SDR AALA201811069011

- Difficulty date: November 2, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 57,821 hours, 9,540 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIRPLANE WOULD NOT PRESSURIZE. A/C RETURNED TO MIA ON ACCOUNT OF A PRESSURIZATION ISSUE. AN EMERGENCY WAS DECLARED, FLIGHT LANDED OVERWEIGHT AND WITHOUT INCIDENT. REPLACED ELECTRONIC EQUIPMENT OVERBOARD EXHAUST VALVE PER AMM 21-58-05. OPERATIONS AND LEAK CHECK OK.
